# SDR DXTA2016060206247

- Difficulty date: June 2, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N342QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800214
- Aircraft time: 8,108 hours, 5,176 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: MS25237387
- Condition: Burned Out
- Location: Indicator
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: B

## Discrepancy

WHILE LANDING, ON GEAR DOWN, LT MAIN GEAR INDICATOR DID NOT LIGHT.  AFTER RUNNING CHECKLIST, BLEW GEAR DOWN, RELEASED MAIN GEAR LOCKS, YAWED ACFT, LT MAIN STILL WAS UNLIT.  TOWER CONFIRMED THREE GEAR DOWN, LANDED UNEVENTFULLY.  UPON FURTHER INVESTIGATION, FOUND LT GEAR INDICATOR BULB BURNED OUT.  REPLACED BULB, GEAR INDICATIONS WERE NORMAL.  JACKED ACFT, PERFORMED FULL HYD SYS BLEED.  DOWN JACKED ACFT & SERVICED HYD RESERVOIR.  WORK DONE IAW MM CH 12-12-02 & 33-10-00.  COMPLIED WITH LG FUNCTIONAL CHECK, OPERATIONS CHECKED GOOD IAW MM 32-10-00.
